MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION LIKO LIFTPANTS; LIFT PATIENT NON AC POWERED

BAXTER HEALTHCARE CORPORATION LIKO LIFTPANTS; LIFT PATIENT NON AC POWERED
Model Number 3592327
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Liko liftpants sling facilitate safe and secure standing- and gait training for patients with poor balance and leg function, giving them the confidence to take new steps.It is essential that the patient is able to bear weight on their legs.Liftpants sling enable freedom of movement, while relieving some of the burden of body weight.They lift safely, allowing the patient to move on his/her own without the risk of falling.During training, the lift is ready to take all the weight, so the patient and caregiver can devote all their attention to training without having to worry about the consequences of a wrong step.The device was not returned for inspection, therefore a root case of the reported incident could not be determined.The instructions for use 7en160170 states the following: check the sling before each use.Check the following points with regard to wear and damage: fabric straps seams loops although there was no injury reported and the root cause of the malfunction could not be investigated, if the sling pants stitching were to come apart during a patient lift on a load bearing seam it could lead to serious injury or death therefore, baxter is reporting this incident.
 
Event or Problem Description
A other health care professional contacted technical service to report that liftpants 92 pes mesh xl, had an issue, during use with a patient the stitching became undone and caused the patient to drop about 6 inches back onto the chair they were lifted from.No injury was reported.This occurred during patient use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.

Brand Name
LIKO LIFTPANTS
Common Device Name
LIFT PATIENT NON AC POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key21151908
Report Number8030916-2025-00002
Device Sequence Number9088315
Product Code FSA
UDI-Device Identifier00887761984028
UDI-Public(01)00887761984028
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number3592327
Device Catalogue Number3592327
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2024
Initial Report FDA Received Date01/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown